Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

PLMD and Lupus
shakealeg posted:
I was diagnosed with Lupus 12 years ago. Recently I was diagnosed with PLMD (periodic limb movement disorder). It keeps me from getting a good night's rest and it is annoying when I try to relax at the end of the day. I am off work because I can't drive, which is part of my job. I have tried two different types of medications to alleviate this problem, but to no avail. Both meds cause depression, dizziness, nausea and severe mood swings. I am reluctant to try anything else and don't seem to be getting much help by doctors. Any suggestions?
lisatru62 responded:
It always seem like the meds only make us feel worse. Although depression, dizziness and nausea are all pretty bad side effects. I think I know what you mean by the PLMD. When I try and lie down my limb sometimes get twitchy. I have to stretch them out quite a bit. I've found the stretching helps and I try it do it before bed and if I feel the jerking coming on.

I used to get awful leg cramps in the middle of the night that made it difficult to sleep. Usually resulting in being sleepy all day. Slow and easy stretches can help.

ssh49tn replied to lisatru62's response:
I have the leg cramps at night too, plus the restless moving of my legs a lot. Sometimes it's so bad that, I have to go to bed, & then it will ease up some. I thought it was restless leg syndrome, but my doctor has never really addressed my concerns about it. And, I know next to nothing about lupus, so am learning as I go. I had a bad thyroid, that was removed in Jan of '11, & the side effects of hypothyroidism, & of lupus are VERY similar. (Hair loss, weight gain, etc)

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Music Video Tips on Managing Chronic Pain!
My newest music video, hope you guys like it! HUGS and ?, JJ "Never doubt that a small group of thoughtful, committed people can change the ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.